# SDR 95ZZZX5924

- Difficulty date: September 8, 1995
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N2FOR
- Make and model: Cessna 208
- Aircraft serial: 20800239
- System (JASC): 7810 · Engine Collector/Tailpipe/Nozzle
- Part: Exhaust Duct
- Part number: 265400836
- Condition: Cracked
- Location: Eng Exhaust
- Part time: 391 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

OPERATOR COMPLAINED OF SUPPORT BRACKET FAILURES.  AT 390.6 HOURS, CRACK IN ENGINE EXHAUST DUCT 24 INCHES LONG, SPLIT ON WELD SEAM.  AIRCRAFT IS CORPORATE CONFIG NOT CARGO CONFIG.
